# SDR RRXA99466

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Bs 280-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FORWARD PIT A-PIT DOOR AT STA 280 TO 320 S+42 TO -42.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIR TO BE ON N/R 27693, 27694, .27695, 27696, 27697, 27698.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
